Traveling-wave solutions of parabolic systems with discontinuous nonlinear terms

A. I. Volpert, Vladimir Volpert*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

A study of traveling-wave solutions (TWS) of parabolic systems with discontinuous nonlinear terms was performed. TWS of parabolic systems described transitions from one equilibrium state of the system to another. The analysis was performed using topological degree approach and the Leray-Schauder method. The index of a stationary point determined by virtue of the Fredholm property of the corresponding operator was used for the application of the Leray-Schauder method.

Original languageEnglish (US)
Pages (from-to)113-139
Number of pages27
JournalNonlinear Analysis, Theory, Methods and Applications
Volume49
Issue number1
DOIs
StatePublished - Apr 1 2002

Keywords

  • Existence
  • Parabolic system
  • Traveling wave

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics
  • Mathematics(all)

Fingerprint Dive into the research topics of 'Traveling-wave solutions of parabolic systems with discontinuous nonlinear terms'. Together they form a unique fingerprint.

Cite this